# SDR SWAA2013011411433

- Difficulty date: January 1, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 50,377 hours, 29,416 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S NR 3 WINDOW FRAME CRACKED AT FWD EDGE 2ND FASTENER UP FROM BOTTOM.  REMOVED AND REPLACED NR 3 CAPT'S WINDOW FRAME PER SRM 51-40-02, DWG 141A8800, DWG 141A0720, AND SRM 51-20-01.
